See Alike in...

Alike App

Browser

Rubie

801d

Hi, I'm Rubie, new on here and hoping maybe some people can help calm my nerves about my situation? I started having irregular periods a couple years ago to the point that I was unable to move for days out of the month. I talked to my doctor and was put on the pill which made them very few and far between at first, but now I'm not bleeding at all. I thought it was normal but apparently it's not because my GP is very concerned and I have an appointment with the OBGYN soon. I'm incredibly nervous because I don't know what to expect or if I'll find out something is seriously wrong. I'm also scared they'll take me off my medicine and I'll be stuck in horrible pain again. Any advice/words of reassurance?

    • MarieT

      799d

      It is quite common for pills to make your hormones go out of balance for a few months, but it usually goes back to normal after a while of not using it so I wouldn't stress about it.. Good luck!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion